# SDR 2022FA0000190

- Difficulty date: February 16, 2022
- Submitted: April 6, 2022
- Operation: General aviation
- Aircraft: N406A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843739
- Aircraft time: 5,316 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: None
- Part number: 85376003
- Condition: Shorted
- Location: Zone 200
- Part time: 5,316 hours
- Component: Annunciator, Piper
- Component part number: 85372003
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSTRUMENT ANNUNCIATOR LIGHT DIODES FOR PITOT HEAT WERE SHORTED. PITOT HEAT WORKED BUT THE ANNUNCIATOR LIGHT DID NOT.
